BIROn - Birkbeck Institutional Research Online

    New upper bounds on the spreads of the sporadic simple groups

    Fairbairn, Ben (2012) New upper bounds on the spreads of the sporadic simple groups. Communications in Algebra 40 (5), pp. 1872-1877. ISSN 0092-7872.

    Text (Refereed)
    Communication_Fairbairn_spread.pdf - Author's Accepted Manuscript

    Download (236kB) | Preview


    We give improved upper bounds on the exact spreads of many of the larger sporadic simple groups, in some cases improving on the best known upper bound by several orders of magnitude.


    Item Type: Article
    Additional Information: This is an Author's Accepted Manuscript of an article published in Communications in Algebra 40(5), pp.1872-1877, May 2012, copyright Taylor & Franci], available online at:
    Keyword(s) / Subject(s): Exact spread, Sporadic simple group
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Ben Fairbairn
    Date Deposited: 25 Jan 2013 10:00
    Last Modified: 14 Jun 2021 07:03


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item